# SDR GTIA2024092038383

- Difficulty date: September 18, 2024
- Submitted: September 21, 2024
- Operation: Air carrier
- Aircraft: N958NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10860
- Aircraft time: 8,616 hours, 3,675 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Rt Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AFT DOOR ASSIST BOTTLE LOW-SERVICED RH AFT DOOR ASSIST BOTTLE IAW AMM 52-10-00.
